"Some Extended Classes of Distributions: Characterizations and Properti" by Gholamhossein G. Hamedani, Gauss M. Cordeiro et al.
 

Document Type

Article

Language

eng

Publication Date

2017

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Abstract

Based on a simple relationship between two truncated moments and certain functions of the th order statistic, we characterize some extended classes of distributions recently proposed in the statistical literature, videlicet Beta-G, Gamma-G, Kumaraswamy-G and McDonald-G. Several properties of these extended classes and some special cases are discussed. We compare these classes in terms of goodness-of-fit criteria using some baseline distributions by means of two real data sets.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 13, No. 4 (2017): 893-908. DOI. (c) 2017 Pakistan Journal of Statistics and Operation Research. This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Creative Commons Attribution 4.0 International License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Share

COinS